# SDR USAA2010030990549

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 89,794 hours, 17,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410226A
- Part serial: 000216
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - AREAS OF DELAMINATION ON NR 11 SLAT UPPER SURFACE AT WS 962.2, WS 825.2 & BETWEEN WS 879.2 THRU WS 906.2.  REPAIRED AREAS OF DELAMINATION ON NR 11 SLAT UPPER SURFACE AT WS 962.2, WS 825.2 & BETWEEN WS 879.2 THRU WS 906.2 IAW B767 SRM 57-43-01 & 51-70-10.
